# SDR CA050215008

- Difficulty date: February 9, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,401 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS620754D
- Condition: Seized
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, CREW RECEIVED A (PAX DOOR LATCH) MESSAGE, AND THEN A (PASSENGER DOOR WARNING MESSAGE). CREW FOLLOWED QRH PROCEDURES AND COMPLETED AN UNEVENTFUL OVERWEIGHT LANDING. TROUBLESHOOTING FOUND BOLT P/N NAS6207-54D SEIZED IN BUSHING P/N NAS74A7E302P AS PART OF PASSENGER DOOR MID PIVOT ASSY.  ALSO FOUND UPPER PIVOT ASSY 601R38383-1 VERY STIFF.  IPC 52-11-02 FIG 2. BOTH FITTINGS AND ASSOCIATED HARDWARE REPLACED. DOOR RIGGED, FUNCTION TESTED AND RETURNED TO SERVICE.
